Filgrastim/nebula sat injections

Hi, just wondered if anybody else on the forum has had extreme fatigue, shortness if breath, loss of appetite, weakness etc with these injections? Surely I can’t be the only one! I was so fatigued I couldn’t get out of bed for a week, hardly ate anything , and was so weak, shaky and wobbly I could do nothing. Now my onc is insisting I do them again and I can’t face those feelings again, help!

Hi

 

yes i had similar but the alternative doesnt bear think ing about and my SE’s only lasted 4 days. its worth it. Sending you a hug.

 QD  

I had to have injections for 8 days after each chemo because of low counts. I aways had them at dinner time and had an afternoon nap. They caused me fatigue, muscle weakness, and hot flushes but I was told that the drug was forcing my bone marrow to produce more white cells to compensate the effects of chemotherapy. The alternative is a low count, postponed chemo and a chance of your cancer returning or spreading.

 

I’m so sorry it’s making you feel so ill. It does get better the more you get used to it. Enjoy the rest, watch you favorite telly, and be selfish. Take every offer of help and allow your body to heal with the help of Filgrastim. It’s around a £100 a shot so crack on sweetie and know that their doing all they can to get rid of this cancer for you.

 

All prayers and best wishes.  xxx

 

 

Hi ladies, I have one big dose injection and I have all se’s you describe Rollercoaster, however some can be se’s of chemo too! It is tough, but I’m half way now, I have two rubbish weeks where I don’t really leave the house but then one fab one where I’m hardly in! I have a cocktail of prophylactic antibiotics and antifungals as well as steroids and the neutrophil boosting jab, but apart from se’s I’ve stayed well xxx

So glad to have found this link and realised that I’m not alone. I keep seeing in the monthly threads how some people seem to be going about their lives and I am bearly able to lift myself from the settee much of the time. Had first chemo on 28th November followed by 10 days of filgrastin (not sure of spelling), Last day today! I was actually thinking that I was just a wimp or that the effects of the chemo were particularly bad but now I know that these injections are likely to be having an effect I can have some hope that I will recover a bit before my next chemo on the 19th December. Its made me feel SO depressed as I’m usually a healthy active person and hate giving in to the tiredness.

 

Big hugs and warm thoughts to everyone. 

Tara